Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




2770 Publications

2020 | Journal Article | IST-REx-ID: 6184 | OA
Alt, Johannes, László Erdös, Torben H Krüger, and Dominik J Schröder. “Correlated Random Matrices: Band Rigidity and Edge Universality.” Annals of Probability 48, no. 2 (2020): 963–1001.
View | Files available | Download Preprint (ext.) | arXiv
 
2020 | Journal Article | IST-REx-ID: 6185 | OA
Erdös, László, Torben H Krüger, and Dominik J Schröder. “Cusp Universality for Random Matrices I: Local Law and the Complex Hermitian Case.” Communications in Mathematical Physics, 2020, 50. https://doi.org/10.1007/s00220-019-03657-4.
View | Files available | DOI | Download Published Version (ext.) | arXiv
 
2020 | Journal Article | IST-REx-ID: 6358 | OA
Carlen, Eric A., and Jan Maas. “Non-Commutative Calculus, Optimal Transport and Functional Inequalities  in Dissipative Quantum Systems.” Journal of Statistical Physics 178, no. 2 (2020): 319–78. https://doi.org/10.1007/s10955-019-02434-w.
View | Files available | DOI | arXiv
 
2020 | Journal Article | IST-REx-ID: 6563 | OA
Filakovský, Marek, and Lukas Vokřínek. “Are Two given Maps Homotopic? An Algorithmic Viewpoint.” Foundations of Computational Mathematics 20 (2020): 311–30. https://doi.org/10.1007/s10208-019-09419-x.
View | DOI | Download Preprint (ext.) | arXiv
 
2020 | Journal Article | IST-REx-ID: 6593 | OA
Shehu, Yekini, Xiao-Huan Li, and Qiao-Li Dong. “An Efficient Projection-Type Method for Monotone Variational Inequalities in Hilbert Spaces.” Numerical Algorithms 84 (2020): 365–88. https://doi.org/10.1007/s11075-019-00758-y.
View | Files available | DOI
 

Search

Filter Publications